# SDR CA010522011

- Difficulty date: April 29, 2001
- Submitted: May 25, 2001
- Operation: General aviation
- Make and model: Bag BAE146200A
- Aircraft time: 32,519 hours
- Engine: Lyc ALF502R5
- System (JASC): 3200 · Landing Gear System
- Part: Proximity Sensor
- Condition: Failed
- Location: Mlg
- Part time: 15,239 hours, 32,003 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED THE L/H RED "GEAR UNSAFE" LIGHT ILLUMINATED ACCOMPANIED BY GEAR HORN, STICK SHAKER, AND MANUAL SPOILER FAULT WHILE AT THE GATE AFTER SWITCHING FROM GROUND POWER TO APU. MAINTENANCE INVESTIGATION REVEALED AN OPEN CIRCUIT IN THE L/H MAIN GEAR SIDESTAY PROXIMITY SENSOR. THE SIDESTAY ASSEMBLY WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
